# SDR A6WA201441243

- Difficulty date: March 5, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 35,927 hours, 32,594 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT SEAT TRACKS CORRODED AT LBL & RBL 9, FS 559+112, LBL & RBL 27 AT FS 559+85.  R & R THREE TRACKS AT RBL 9, FS 559+112, LBL & RBL 27 AT FS 559+85 WITH SERVICEABLE PARTS IAW SRM 51-40-11.
